MAUDE Adverse Event Report: CAREFUSION, INC UNIPOLAR BOVIE CORD W/UNIVERSAL PLUG; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CAREFUSION, INC UNIPOLAR BOVIE CORD W/UNIVERSAL PLUG; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 88-9199
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr # (b)(4).24jun2021 writer sent the customer an email acknowledging receipt of the complaint, and requested follow up information including as to if there was any patient impact related to this event.Writer provided contact information.Device not yet evaluated, if the device is evaluated a follow up will be sent.
 
Event or Problem Description
Per complaint details received: the or was using a cord and it sparked.The doctor pushed the spark that flew up away to avoid hitting the patient/disposables to avoid fire.Item number 88-9199 lot;102215.The instrument is not available for investigation.No further information available.

Brand Name
UNIPOLAR BOVIE CORD W/UNIVERSAL PLUG
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key12107439
Report Number1423507-2021-00038
Device Sequence Number11912286
Product Code GEI
UDI-Device Identifier10885403154805
UDI-Public(01)10885403154805
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K971540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
Report Date (Section F) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88-9199
Device Catalogue Number88-9199
Device Lot Number102215
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer07/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;